# SDR CALA2020091501113

- Difficulty date: September 1, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 96,313 hours, 17,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALKTHROUGH, MECHANICS FOUND EMERGENCY LIGHTS ON CENTER ROW SEATS AT ROW 33 TO 36 NOT WORKING.  FOUND BATTERY PACK AT M33404 NOT CHARGING.  REPLACED BATTERY PACK, REF AMM TASK 33-51-06-960-802.  OP CHECKS GOOD.
